# SDR UPS00633578

- Difficulty date: August 16, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472585
- Part serial: 0219
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:ETOP, LEFT ENGINE WARNING (FIRE), ENG SHUTDOWN.  AIR TURNBACK, RETURNED TO TPE.  FOUND NR 1 ENG AFT LWR FIRE DET LOOP CONNECTORS BROKEN.   REMOVED AND REPLACED NR 1 ENG AFT LWR FIRE DET LOOP.  ALSO FOUND AIR LEAK ON NR 1 ENG AT 11 STAGE COOLING AIR MANIFOLD.  REMOVED AND REPLACED GASKET, LEAK CK OK AND ENG RUN GOOD.  FIRE DET SYSTEM CK GOOD IAW MM 26-11-02 AND 75-00-00.
